# SDR MWEA010142

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 34,320 hours, 40,055 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 993612585
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE SIDE ROLLER SUPPORT WEB IS CRACKED.  REMOVED CRACKED SUPPORT WEB AND INSTALLED NEW SUPPORT WEB.
